# SDR AALA202203159052

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737*
- Aircraft serial: 33340
- Aircraft time: 16,963 hours, 6,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG32363
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 6,136 hours, 2,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY SLIDE DISLODGED FROM DOOR. REPLACED SLIDE PER JOB CARD 08L22125001.
